MathSciNet Relay Station
MathSciNet bibliographic data
MR1814148 35K10 (35K65)
Zhang, Qi S. Global lower bound for the heat kernel of $-\Delta+c/\vert x\vert \sp 2$. Proc. Amer. Math. Soc. 129 (2001), no. 4, 1105–1112 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement